# SDR AALA201505159004

- Difficulty date: May 14, 2015
- Submitted: May 15, 2015
- Operation: Air carrier
- Aircraft: N672AW
- Make and model: Airbus A320-232
- Aircraft serial: 2193
- Aircraft time: 40,927 hours, 14,701 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Servo
- Part number: C247360013
- Part serial: H1383
- Condition: Faulty
- Location: Nlg Steering
- Part time: 23,541 hours, 12,609 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EMERGENCY LANDING, NOSE WHEEL STEERING FAULT OCCURRED AT CRUISE.  UPON GEAR EXTENSION THE FAULT CLEARED & NO INCIDENTS WERE REPORTED UPON LANDING.  REPLACED THE NOSE WHEEL STEERING SERVO 6GC.  ACCOMPLISHED A LEAK OPERATIONAL CHECK WITH NO DEFECTS NOTED IAW AMM 32-51-51.
